# SDR UIEA200400116

- Difficulty date: June 22, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Unit
- Part number: 1267481
- Condition: Unserviceable
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB LT L/E NR 2 AMBER LIGHT REMAINED ILLUMINATED.  ALTERNATE PROCEDURES ACCOMPLISHED TO NO AVAIL.  WITH NR 2 L/E DIRECTIONAL SW TO (UP), ALTERNATE L/E FLAP DRIVE C/B ON P6 TRIPS.  27000 KG FUEL DUMPED IAW FUEL JETTISON CHECKLIST AT FL140 TO MAX LANDING 295000 KG.  REMOVED AND REPLACED L/E DRIVE UNIT IAW MM 27-81-03.  FUNCTIONAL CHECK ACCOMPLISHED, ALL NORMAL.
